# SDR PCAA0307084

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 26,052 hours, 28,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT 1 FLOOR PATH EMERGENCY LIGHT WAS FOUND INOPERATIVE AT ROW 7.   A BROKEN WIRE WAS REPAIRED IN EMERGENCY LIGHTING SYSTEM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
